Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I am 56 years old woman. My menopause caused losing of calcium, and I already have osteoporosis. Before my doctor prescribes me a medicine, I would like to know what can be used for this condition. First, I’m interested about actonel.

Loading...


Hi, my sister uses actonel for osteoporosis, and it’s helping her. The tests showed that calcium in her bones increased lately, since she started using actonel. It slows bone loss while increasing bone mass. This drug is in a group of medicines called bisphosphonates. My sister takes a 5-milligram pill once a day, but you can also take a 35-milligram tablet once a week. It must be taken with full glass of plain water as the first thing in the morning. Actonel can cause many side effects, but I remembered only some of them like abdominal pain, anxiety , belching, difficulty breathing, and dizziness. I think this drug is a good solution, but wait to see what will your doctor tell you.
Reply

Loading...

My best advise yo you is to find a way to increase your calcium intake. Try drinking more milk or taking supplements.
Reply

Loading...